Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Typhoid fever, Typhoidat IgM- positive, cough and cold, taken zimnic-AZI, ceftas, Doliza Plus. Right treatment?

My wife aged 41 years is suffering from typhoid fever . Tested on 28/5/12 Typhoidat IgM positive. She is suffering from cough and cold also. She is taking Tab Zimnic-AZI, Tab ceftas 200, cap prerrohs, Tab namcold and syp Xpect B alongwith Tab Doliza Plus (sos for fever body pain). Is this right treatment ? How long shall it take to recover her? Any other suggestions.
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  761
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
Hello I think you are taking two antibiotics at the same time so you must continue only with one i.e. Ceftas 200 for at least 10 days and a maximum of 15 days. She will take about 2 weeks to recover completly i.e. from weakness and lazziness etc, fever will be recovered in 3-4 days after taking the antibiotic. You must take a plenty of water, light food (no fatty and spicy food) and steam inhalation for cough and cold. thanx take care
Answered: Sun, 3 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor